Wednesday, July 27, 2011

My purple belly...or "That can't be right!"


Two days into the 6 shots a day regimen and I am not doing well. When it was just the Lupron..that was cake! Oh how I miss those days.

The Menopur burns and thanks to it I have this lovely bruise.

I just need to get to Sat. US and see where I am and I think that will make me feel better. I always need milestones. Make it to Saturday...then make it to the next US..and then fingers crossed retrieval or maybe another US then retrieval..

So that's where I am. I'm exhausted I think that must be from the meds and I have terrible terrible leg and foot cramps which I read up on and started drinking some electrolyte drink. Apparently these drugs can mess with your liquids balance and I have been super thirsty so it's definitely off with me.

5 comments:

Mrs. Misfits said...

That looks like a mean bruise, sister. I'd hate to see the other guy. Oh wait... Okay, I hope you give the menopur a piece of your mind ad least. Shoot. I'd be cursing like a sailor. I'm hanging on with you as you hit those milestones.

cgd said...

ugh, I am hoping your bruising goes away soon. I think it is wise to just keep putting one foot in front of the other and focus on what comes directly next, in this case your u/s sat. IVF is a hard road, deep breaths. Wishing you well.

Sandy said...

Oh no. IVF is certainly not a good time. I don't miss the bruises. I'm sending positive thoughts your way that this will be your cycle.

AmyG said...

OWWWW!!

Sending my best wishes for this cycle and beyond!

bunny said...

AAAAAAAAAAAAAA! I bet it hurts MORE than it looks like it hurts, which is hard. I'm so sorry you have to go through this, and begging and praying that it will be worthwhile. I hope you got good news on Saturday...